Hail, Schleicher
- When
- July 12, 1:30 PM CST
- Where
- Schleicher County, 10 mi N of El Dorado Muni Arpt
- Measured
- 1.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.000, -100.617
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Jul 12, 6:02 AM CST, 7 hours 28 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 702 AM CDT TUE JUL 12 2005 .UPDATE... QUICK UPDATE THIS MORNING FOR CURRENT RADAR TRENDS. AREA OF SHOWERS AND A FEW ISOLATED THUNDERSTORMS CONTINUES TO DRIFT SOUTHWEST...AND FOR THE MOST PART HAS DRIFTED OUT OF WEST CENTRAL TEXAS. HAVE PULLED THE MORNING POPS OUT OF MOST OF THE AREA...LEAVING THEM IN FOR A LITTLE BIT LONGER ACROSS THE WESTERN TIER OF THE BIG COUNTRY AND CONCHO VALLEY. && .PREV DISCUSSION... (ISSUED 310 AM CDT TUE JUL 12 2005) SHORT TERM... CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO GRADUALLY WEAKEN ACROSS THE NORTHWEST SECTIONS OF THE AREA...WITH LIGHTNING ACTIVITY SHOWING A MARKED DECREASE OVER THE LAST HOUR. EVEN WITH THE ASSUMPTION THAT THE ACTIVITY WILL CONTINUE THE DECREASING TREND...WILL NEED TO CARRY SOME MORNING POPS OVER ABOUT THE NORTHWEST THIRD OF THE AREA. OTHERWISE...LOOK FOR A DAY VERY MUCH LIKE MONDAY. NORTHERLY FLOW CONTINUES ALOFT...BUT ONLY A WEAK CAP IN PLACE. WIDELY SCATTERED CONVECTION DEVELOPS ALONG SEVERAL OF THE OUTFLOW BOUNDARIES LEFT OVER FROM MONDAY. NEAR PERSISTENCE FOR TEMPS. THE NAM CONTINUES TO SHOW A WEAK BOUNDARY ACROSS THE AREA FOR WEDNESDAY...AND BLOWS UP MORE WIDESPREAD CONVECTION THAN THE LAST FEW DAYS. GIVEN ALL OF THE OUTFLOW BOUNDARIES THAT WILL BE ROAMING AROUND ANYWAY...WILL LEAVE THE CHANCE POPS IN FOR TOMORROW. LONG TERM... LONGER RANGE MODELS STILL INDICATING SOME SORT OF SHEAR ZONE ACROSS WEST CENTRAL TEXAS FOR THE ENTIRE WEEKEND. ALTHOUGH NOT MUCH WILL LIKELY TAKE PLACE ON THE WESTERN SIDE...LOTS OF UNCERTAINTY ABOUT EXACTLY WHERE THE ZONE WILL SET UP. HATED TO DO IT...BUT NOT MUCH CHOICE OTHER THAN TO SHOTGUN 20 POPS ACROSS MANY DAYS FOR THE WHOLE CWA. && .SJT WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 07
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 200 PM CDT TUE JUL 12 2005 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-140- 154-155-168>170-131855- BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER-HASKELL-IRION- JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS-SAN SABA- SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR-THROCKMORTON-TOM GREEN- 200 PM CDT TUE JUL 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL TEXAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS WEST CENTRAL TEXAS THIS AFTERNOON AND EVENING...MAINLY EAST AND SOUTH OF A STERLING CITY TO ABILENE LINE. A FEW OF THESE THUNDERSTORMS MAY EXCEED SEVERE LIMITS. FREQUENT DANGEROUS LIGHTNING...DAMAGING WINDS...AND FLASH FLOODING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 23/HUBER
The San Angelo radar (KSJT), 43 km away, was scanning. The volume nearest the first event began at 19:29 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5467334.